# SDR SWAA2016072554190

- Difficulty date: June 30, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144A65941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SIDE PLATE CORRODED BETWEEN BS 500 TO BS 500D, BETWEEN LBL 21.8 TO LBL 25.1.  R & R SIDE PLATE IAW SRM.
